# SDR R61A2022012600058

- Difficulty date: January 13, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 11,368 hours, 7,568 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III, MID FLOOR SHEAR PANEL CORRODED AT FR87 TO FR88. CENTER FUSELAGE III, MID FLOOR SHEAR PANEL AT FR87 TO FR88 REPLACED IAW EMB SRM 51-42-01.
